# SDR FDEA201811213348

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 36,245 hours, 5,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FAILS ON SUPRNMRY LIGHT TEST FOUR LIGHTS INOP. REMOVED AND REPLACED R1 OVRHD EMER LIGHTS POWER SUPPLY, REF AMM 33-51-06-2. EMER LIGHTS TEST SATIS, ITEM OK FOR SVC.
